# SDR CALA2019032200458

- Difficulty date: March 22, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 58,844 hours, 19,824 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3252
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 SMALL DENT @ STA732 A/C RT 3 INCHES BELOW STG.17R LOG 8238405 HAS INCORRECT INFORMATION FOR LOCATION AND DENT SIZE. (REF NR 99833439) ACCOMPLISHED SKIN DOUBLER REPAIR AT RT FUSELAGE STA 442 TO STA 465 STR 17R TO STR 20 REF SRM 53-00-01. REPAIR 21 FIGURE 202 DETAIL 1 PAGE 206.
